arrow
Volume 8, Number 3
Previous Issue Next Issue

Li-Xiang Jia

J. Comp. Math., 8 (1990), pp. 195-201.

Preview Full PDF 1666 19441 Abstract

Glenn R. Luecke & James D. Francis

J. Comp. Math., 8 (1990), pp. 202-211.

Preview Full PDF 1710 19744 Abstract

Fei-Peng Hsieh & Shu-Rong Xu

J. Comp. Math., 8 (1990), pp. 212-222.

Preview Full PDF 2145 20273 Abstract

Huo-De Han

J. Comp. Math., 8 (1990), pp. 223-232.

Preview Full PDF 1662 22388 Abstract

Jia-Kai Li & Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 233-240.

Preview Full PDF 1663 19850 Abstract

Jia-Kai Li & Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 241-251.

Preview Full PDF 2117 19947 Abstract

Zhi-Yun Xie

J. Comp. Math., 8 (1990), pp. 252-260.

Preview Full PDF 1637 19772 Abstract

Ya-Nan Ma

J. Comp. Math., 8 (1990), pp. 261-275.

Preview Full PDF 1587 19393 Abstract

Jie Shen

J. Comp. Math., 8 (1990), pp. 276-288.

Preview Full PDF 1703 19549 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard